The twisted weighted fundamental lemma for the transfer of automorphic forms from GSp(4) to GL(4)
Formes automorphes (II) - Le cas du groupe GSp(4), Astérisque, no. 302 (2005), 146 p.
@incollection{AST_2005__302__291_0,
     author = {Whitehouse, David},
     title = {The twisted weighted fundamental lemma for the transfer of automorphic forms from $GSp(4)$ to $GL(4)$},
     booktitle = {Formes automorphes (II) - Le cas du groupe $GSp(4)$},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {302},
     year = {2005},
     zbl = {1097.11025},
     mrnumber = {2234863},
     language = {en},
     url = {archive.numdam.org/item/AST_2005__302__291_0/}
}
Whitehouse, David. The twisted weighted fundamental lemma for the transfer of automorphic forms from $GSp(4)$ to $GL(4)$, dans Formes automorphes (II) - Le cas du groupe $GSp(4)$, Astérisque, no. 302 (2005), 146 p. http://archive.numdam.org/item/AST_2005__302__291_0/

[Art] J. Arthur - Automorphic representations of classical groups, in preparation. | Zbl 1080.11037

[Art88a] J. Arthur, The invariant trace formula. II. Global theory, J. Amer. Math. Soc. 1 (1988), no. 3, p. 501-554. | Article | MR 939691 | Zbl 0667.10019

[Art88b] J. Arthur, The local behaviour of weighted orbital integrals, Duke Math. J. 56 (1988), no. 2, p. 223-293. | Article | MR 932848 | Zbl 0649.10020

[Art99] J. Arthur, On the transfer of distributions: weighted orbital integrals, Duke Math. J. 99 (1999), no. 2, p. 209-283. | Article | MR 1708030 | Zbl 0938.22019

[Art01] J. Arthur, A stable trace formula. II. Global descent, Invent. Math. 143 (2001), no. 1, p. 157-220. | Article | MR 1802795 | Zbl 0978.11025

[Art02] J. Arthur, A stable trace formula. I. General expansions. J. Inst. Math. Jussieu 1 (2002), no. 2, p. 175-277. | Article | MR 1954821 | Zbl 1040.11038

[Art03] J. Arthur, A stable trace formula. III. Proof of the main theorems, Ann. of Math. (2) 158 (2003), no. 3, p. 769-873. | Article | MR 2031854 | Zbl 1051.11027

[Art04] J. Arthur, Automorphic representations of GSp(4), in Contributions to automorphic forms, geometry, and number theory, Johns Hopkins Univ. Press, Baltimore, MD, 2004, p. 65-81. | MR 2058604 | Zbl 1080.11037

[AS] M. Asgari & F. Shahidi - Generic transfer from GSp(4) to GL(4), Compositio Math., to appear. | MR 2231191 | Zbl 1112.11027

[BWW02] J. Ballmann, R. Weissauer & U. Weselmann - Remarks on the fundamental lemma for stable twisted endoscopy of classical groups, preprint, 2002.

[Fli99] Y. Z. Flicker - Matching of orbital integrals on GL(4) and GSp(2), Mem. Amer. Math. Soc, vol. 137, American Mathematical Society, Provdence, RI, 1999. | MR 1468177 | Zbl 0916.11031

[Fli04] Y. Z. Flicker, Automorphic forms on PGSp(2), Electron. Res. Announc. Amer. Math. Soc. 10 (2004), p. 39-50 (electronic). | Article | EuDML 223282 | MR 2048430 | Zbl 1062.11027

[Hal97] T. C. Hales - The fundamental lemma for Sp(4), Proc. Amer. Math. Soc. 125 (1997), no. 1, p. 301-308. | Article | MR 1346977 | Zbl 0876.22022

[Kot86] R. E. Kottwitz - Stable trace formula: elliptic singular terms, Math. Ann. 275 (1986), no. 3, p. 365-399. | Article | EuDML 164156 | MR 858284 | Zbl 0577.10028

[KS99] R. E. Kottwitz & D. Shelstad - Foundations of twisted endoscopy, Astérisque, vol. 255, Société Mathématique de France, Paris, 1999. | Numdam | MR 1687096 | Zbl 0958.22013

[Lan83] R. P. Langlands - Les débuts d'une formule des traces stable, Publications Mathématiques de l'Université Paris VII [Mathematical Publications of the University of Paris VII], vol. 13, Université de Paris VII U.E.R. de Mathématiques, Paris, 1983. | MR 697567 | Zbl 0532.22017

[LL79] J.-P. Labesse & R. P. Langlands - L-indistinguishability for SL(2), Canad. J. Math. 31 (1979), no. 4, p. 726-785. | Article | MR 540902 | Zbl 0421.12014

[LN04] G. Laumon & B. C. Ngô - Le lemme fondamental pour les groupes unitaires, preprint, 2004. | MR 2434884 | Zbl 1179.22019

[Rog90] J. D. Rogawski - Automorphic representations of unitary groups in three variables, Annals of Mathematics Studies, vol. 123, Princeton University Press, Princeton, NJ, 1990. | MR 1081540 | Zbl 0724.11031

[Wal91] J.-L. Waldspurger Sur les intégrales orbitales tordues pour les groupes linéaires: un lemme fondamental, Canad. J. Math. 43 (1991), no. 4, p. 852-896. | Article | MR 1127034 | Zbl 0760.22026

[Wei94] R. Weissauer - A special case of the fundamental lemma I, II, III, IV, unpublished, 1994.